510

+ 4 150mg Test C split: 75mg E3.5 days

ad

free t double the normal, damn im a hyper responder. my bilirubin is high what could be the cause,. ive been using 150mg test for 5-6 months now and have not touched an oral in a long time. I now know the reason why I felt like shit or felt weak. currently taking milk thistle and carderine to help with liver stress or recovering it and halved my dosage

Ordered from
RaiseTheBar.IS
BJ's picture

I’ve had it registered high from training very high intensity(Fall over type)! One time I went to the doctors to do bloods & my levels were high(including liver enzymes) after being clean for over 8 months & Wasn’t taking any over the counter medications!! My doctor had me do a bevy of tests & then it came back ok! Before I went in for the other tests I took a week off of training. All my levels were back in the normal! Since I was clean for eight months I figured it was the high intensity training that was causing it.

ECinfidel's picture

Man. Wish I could enlarge the pic to see the numbers. +1 for testing/sharing though.

DbolAndAll's picture

is the TPM image thing not working??

ECinfidel's picture

Not at all. Hasnt worked, for me at least, since the site went down last week.

DbolAndAll's picture

shit well hopefully It gets fixed soon

DbolAndAll's picture

I am really grateful for your guys answers and responses I have not been able to get a straight answer out of google or any other forum websites

Molinin302's picture

Odd for test alone to do that, any OTC painkillers or anti-inflammatory? Changes in diet or supplementation?
I can't enlarge the pic to read the rest, everything else is normal?
Edit- just looked at your stream. You're running tren? There ya go brother

DbolAndAll's picture

my hemocrit is 49.4% and the high end of norm is 50% should I be worried about that?? hemoglobin is creeping up as well, hdl is on the low side and im brining that back up but the hdl to ldl ratio is normal. E2 is double the norm, free t double the norm T is at 1494, t3 is in tip top condition.

DbolAndAll's picture

wut? I am not running tren I am only running test. my dads side is more prone to worse kidneys so if I was running tren my kidney values would be skewed as well. The only supps I am taking are multi vitamin and preworkout and that's it. test is the only drug I am putting in my body

Bill G's picture

If tren isn't involved what about water intake. Dehydration could throw some things off.

DbolAndAll's picture

I only had a glass or 2 of water before getting bloods. I actually did it very close to waking up maybe dehydration is it. next time ill drink half a gal before I get bloods next time

Bill G's picture

Yeah it is best to be hydrated well. But I understand being g in a hury in the morning to make an appointment.

Molinin302's picture

My bad, must have read your post wrong. Your post 9 hours ago said sust, 350mg of tren ace, and GH. As far as your lipids I'd suggest donating some blood, you're not bad, but I'd stay on top of it. I'm not a tren expert but I'm familiar with its actions. It's not directly toxic to the liver, its a side effect from its mechanism thats no good. It indirectly clogs the bile ducts to the liver, liver becomes unhealthy, then eventually backs up to your gall bladder. Your kidneys have no such ducts do tren won't make them sick. Any acid reflux or heartburn?
Edit- As far as your E2, I'm a believer in treating side effects as opposed to numbers when it comes to those levels. Adding some AI wouldn't hurt, but don't crash yourself. Frankly if you're not having acne, cramping, emotional issues, etc... I'd probably leave it alone.

DbolAndAll's picture

yeah I get a little emotional in my bed sometimes, I do have backne and acne on my chest. no gyno symptoms though but im still gonna half my dose and go from there

Molinin302's picture

Thumbs up big guy, don't overthink things. You're fine. Just stay aware.

DbolAndAll's picture

ok thank you man really thanks

press1's picture

Yep - Tren massively elevates liver values even though its not a C-17, it did mine too. Dbol is fairly bad for it also even though its not the harshest of orals if you run it for a long period.

Bill G's picture

Doesnt the rust colored piss while on tren is caused from bilirubin being elevated. Thought I read that somewhere

Molinin302's picture

Yes sir, not only tren though. Its the bile duct mechanism again. Its not a good thing and a good sign to back things off.

Bill G's picture

Last time I ran it I would pee in a bottle right when I got to work. Leave it right in top of trash. My help guy is like what the hell iis that. I'm like it's just vitamin water. Also i take a lot of vitB's.

Molinin302's picture

Savage! Lol

DbolAndAll's picture

I am not running tren I am only running Testosterone